| Model Number |
MN10450-90A |
| Medical Device Problem Codes |
Fracture (1260); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient was experiencing ineffective stimulation.X-ray imaging revealed that the l4 leads were fractured.Surgical intervention was undertaken on (b)(6) 2025 wherein only a portion of the left lead was able to be explanted, and a new lead was placed address the issue.Therapy was restored post procedure.
Additional Manufacturer Narrative
Further information was received indicating this event was a duplicate and reported in manufacturer reference number 1627487-2025-04462.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.